Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Homogeneous games. II
J. R. Isbell.
Proc. Amer. Math. Soc. 11 (1960), 159-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118541
On induced topologies in quasi-reflexive Banach spaces
Larry C. Hunter.
Proc. Amer. Math. Soc. 11 (1960), 161-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112020
Arithmetical functions of greatest common divisor. I
Eckford Cohen.
Proc. Amer. Math. Soc. 11 (1960), 164-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111713
Isotopy in $3$-manifolds. III. Connectivity of spaces of homeomorphisms
D. E. Sanderson.
Proc. Amer. Math. Soc. 11 (1960), 171-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112128
On the Nachbin uniform structure
Nelson Onuchic.
Proc. Amer. Math. Soc. 11 (1960), 177-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0149442
Prime rings satisfying a polynomial identity
Edward C. Posner.
Proc. Amer. Math. Soc. 11 (1960), 180-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111765
A theorem on general recursive functions
Shih-chao Liu.
Proc. Amer. Math. Soc. 11 (1960), 184-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130175
Derivations and embeddings of a field in its power series ring
Nickolas Heerema.
Proc. Amer. Math. Soc. 11 (1960), 188-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123568
On the algebraic hull of a Lie algebra
G. Hochschild.
Proc. Amer. Math. Soc. 11 (1960), 195-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121428
Semi-complete primary abelian groups
George Kolettis.
Proc. Amer. Math. Soc. 11 (1960), 200-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113935
A matrix inequality
H. O. Cordes.
Proc. Amer. Math. Soc. 11 (1960), 206-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112048
Basic sequences in the space of measurable functions
Casper Goffman and Daniel Waterman.
Proc. Amer. Math. Soc. 11 (1960), 211-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112028
On the structure of certain factorizable groups. II
Daniel Gorenstein and I. N. Herstein.
Proc. Amer. Math. Soc. 11 (1960), 214-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111786
On “An identity in arithmetic”
Gerard Debreu.
Proc. Amer. Math. Soc. 11 (1960), 220-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113862
The axiom of choice for finite sets
R. L. Blair and M. L. Tomber.
Proc. Amer. Math. Soc. 11 (1960), 222-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120169
The isolated points in the dual of a commutative semi-group
W. W. Comfort.
Proc. Amer. Math. Soc. 11 (1960), 227-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112910
Hausdorff interval topology on a partially ordered set
Yatarō Matsushima.
Proc. Amer. Math. Soc. 11 (1960), 233-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111705
A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle
Robert Hermann.
Proc. Amer. Math. Soc. 11 (1960), 236-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112151
The existence of widely connected and biconnected semigroups
Paul M. Swingle.
Proc. Amer. Math. Soc. 11 (1960), 243-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113970
Widely connected and biconnected semigroups
Paul M. Swingle.
Proc. Amer. Math. Soc. 11 (1960), 249-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113971
Sur un système de couples de réseaux parallèles
Pavel Drăgilă.
Proc. Amer. Math. Soc. 11 (1960), 255-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116277
The isoperimetric problem of the convex hull of a closed space curve.
Z. A. Melzak.
Proc. Amer. Math. Soc. 11 (1960), 265-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116263
Extending diffeomorphisms
Richard S. Palais.
Proc. Amer. Math. Soc. 11 (1960), 274-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117741
Univalence of Bessel functions
R. K. Brown.
Proc. Amer. Math. Soc. 11 (1960), 278-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111846
On the Gibbs phenomenon for harmonic means
Fu Cheng Hsiang.
Proc. Amer. Math. Soc. 11 (1960), 284-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111976
A new class of integral transforms
Ta Li.
Proc. Amer. Math. Soc. 11 (1960), 290-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113111
Remarks on Cauchy’s integral formula in matric spaces
Josephine Mitchell.
Proc. Amer. Math. Soc. 11 (1960), 299-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124524
A countable interpolation problem
Z. A. Melzak.
Proc. Amer. Math. Soc. 11 (1960), 304-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111737
On Borel’s method of summability
W. Meyer-König and K. Zeller.
Proc. Amer. Math. Soc. 11 (1960), 307-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113061
Some special transformation groups
Irving Glicksberg.
Proc. Amer. Math. Soc. 11 (1960), 315-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116065
A conjecture of R. Nevanlinna concerning the genus of a meromorphic function
Albert Edrei and S. M. Shah.
Proc. Amer. Math. Soc. 11 (1960), 319-323
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114921
An infinite packing theorem for spheres
Oscar Wesler.
Proc. Amer. Math. Soc. 11 (1960), 324-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112078
A generalization of the theorem of Sylvester
Fritz Herzog and L. M. Kelly.
Proc. Amer. Math. Soc. 11 (1960), 327-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113206
Dissimilarity characteristic theorems for graphs
Frank Harary and Robert Z. Norman.
Proc. Amer. Math. Soc. 11 (1960), 332-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111699